Metrics

From
Some New Ostrowski Type Inequalities for Co-Ordinated Convex Functions by Mehmet Zeki SARIKAYA, Hüseyin BUDAK and Hatice YALDIZ Turkish Journal of Analysis and Number Theory. 2014, 2(5), 176-182 doi:10.12691/tjant-2-5-4
Views
11811
Html 11265
Abstract 546
13 October 2014 (publication date) through 27 June 2022 *
20.06 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5216
PDF2369
Epub899
XML1379
PPT0
Figures318
Tables251
Export: 2679
RIS823
BibTex923
Endnote933
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
10
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com